# SDR F3LA96032

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 807
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON FORWARD AND AFT SIDE OF FRAME AND CORRODED AND CRACKED SHEAR TIE BS 807, LBL 25 - RBL 25, WL 148-153.  REMOVED CORROSION FROM FRAME AND FOUND WITHIN LIMITS OF SRM.  CUTOUT DAMAGED SHEAR TIES BETWEEN STRINGER 26-27L AND STRINGER 27L-27R AND REPAIRED PER SRM 53-10-04, FIG 10.  DURING REPAIR FOUND CORROSION ON SKIN INNER SURFACE BENEATH SHEAR TIE BETWEEN STRINGER 27L-27R WITH EVIDENCE OF PREVIOUS REWORK.  AFTER CORROSION REMOVAL FOUND SKIN OUT OF LIMITS PER SRM.  CUTOUT DAMAGED SKIN AND REPAIRED PER SRM 53-30-3, FIG 1.  WORK DOCUMENTED ON TRAMCO NRC FUSELAGE 252.  (M)
